American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J85) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Wolfgang M. Schmidt. Diophantine approximation by algebraic hypersurfaces and varieties. Trans. Amer. Math. Soc. 359 (2007) 2221-2241. MR 2276618.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Michel Laurent and Damien Roy. Criteria of algebraic independence with multiplicities and interpolation determinants. Trans. Amer. Math. Soc. 351 (1999) 1845-1870. MR 1475689.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Robert Tubbs. A Diophantine problem on elliptic curves . Trans. Amer. Math. Soc. 309 (1988) 325-338. MR 957074.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1